# SDR DALA2015102206334

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 62,492 hours, 45,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 1410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR - DIAMOND SHAPED ACFT SKIN DOUBLER AT BS 1410 IB OF L2L IS CRACKED 2 PLACES. SEE NR FOR ADDITIONAL INFORMATION 001-0279:5300-2551/018 00077, WORK TO BE ACCOMPLISHED ON NR 137 AND PRI/ERA 540097-14AD, REV ORIG.
